MAUDE Adverse Event Report: VYAIRE MEDICAL OY T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

VYAIRE MEDICAL OY T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number M1091335VS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Following patient delivery, team attempting to give patient positive end-expiratory pressure (peep) through t-piece resuscitator in neo room.Per report, provider unable to achieve peep greater than 7 and had instances of losing peep during patient care.Of note - this has been reportedly happening with this product recently and cns (reporter) is working with product rep.And supply chain to investigate potential product change or defects affecting use of product.

Brand Name
T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
VYAIRE MEDICAL OY
510 technology dr.
irvine CA 92618
MDR Report Key16060740
Report Number16060740
Device Sequence Number2033373
Product Code BTL
UDI-Device Identifier10190752135680
UDI-Public10190752135680
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
Report Date (Section F) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1091335VS
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/02/2022